# SDR SWIA2025042223

- Difficulty date: February 23, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLAP HINGE ARM (WS 264) DAMAGED FROM SCREW BEING CAUGHT IN THE HINGE POINT.  (C-CHECK RO 04/21/2025)REPAIRED LH OUTBD FLAP HINGE ARM (WS264) DAMGED FROM SCREW BEING CAUGHT IN THE HINGE POINT IAW GREO 601R-57-54-184  REV -- DATE 2011-03-09. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED 337. NO WEIGHT CHANGE
